# SDR AALA202204079309

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 60,883 hours, 35,625 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR STUCK IN CLOSED POSITION. **SUPPLEMENTAL REPORT FOR AALA202204069309: SECURED LOOSE HARDWARE IN DOOR ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-00.** (CLOSED)
